Mathematische Annalen

, Volume 314, Issue 2, pp 327–346

The best constants problem in Sobolev inequalities

  • Olivier Druet

DOI: 10.1007/s002080050297

Cite this article as:
Druet, O. Math Ann (1999) 314: 327. doi:10.1007/s002080050297
  • 146 Downloads

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Olivier Druet
    • 1
  1. 1. University of Cergy-Pontoise, Department of Mathematics, Site de Saint-Martin, 2 avenue Adolphe Chauvin, F-95302 Cergy-Pontoise cedex, France FR